# SDR SWAA2019021329561

- Difficulty date: February 12, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 38,082 hours, 22,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D717020001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SURROUND EMERGENCY LIGHTS INOP.  R&R BATTERY CHARGER IAW AMM.
